MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171040610
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b pro code (product code): fge, lit g4 premarket / 510(k) #: k103751, k110122.
 
Event or Problem Description
It was reported that balloon pinhole occurred.The target lesion was located in the superficial femoral artery.A 4.0 x 60, 135cm mustang balloon catheter was advanced for dilation.However, it could not fully expand when pressure was applied.A visible pinhole was noted on the balloon material.The procedure was completed with another of the same device.There was no patient complications noted as a result of this event, and the patient condition following procedure was stable.
 
Additional Manufacturer Narrative
D2b pro code (product code): fge, lit.G4 premarket / 510(k) #: k103751, k110122.
 
Event or Problem Description
It was reported that balloon pinhole occurred.The target lesion was located in the superficial femoral artery.A 4.0 x 60, 135cm mustang balloon catheter was advanced for dilation.However, it could not fully expand when pressure was applied.A visible pinhole was noted on the balloon material.The procedure was completed with another of the same device.There was no patient complications noted as a result of this event, and the patient condition following procedure was stable.It was further reported that the target lesion was 60% stenosed, severely tortuous and mildly calcified.
 
Additional Manufacturer Narrative
D2b pro code (product code): fge, lit.G4 premarket / 510(k) #: k103751, k110122.Device evaluation by manufacturer: the mustang device was returned for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.The rated burst pressure for this device is 24 atmospheres as per mustang specification.The returned device was attached to an encore inflation unit.Positive pressure was applied when di water was observed to be leaking from a balloon pinhole located approximately 2mm proximal from the proximal markerband.A visual examination of the markerbands identified no issues.A visual and tactile examination identified no kinks or damage to the shaft and tip.This concludes the product analysis.
 
Event or Problem Description

Brand Name
MUSTANG
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway 14110
EI   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21919034
Report Number2124215-2025-26768
Device Sequence Number15631997
Product Code FGE
UDI-Device Identifier08714729794257
UDI-Public(01)08714729794257(17)230421(10)25460184
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K103751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/21/2023
Device Model NumberH74939171040610
Device Catalogue NumberH74939171040610
Device Lot Number0025460184
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer05/13/2025
06/23/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date05/29/2025
06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexFemale
Patient Weight54 KG